I'm very worried. I started taking Loestrin 24 one month ago. I am now on the sugar pills and I got my period yesterday (sugar pill day 1). It was a dark red almost brown, not heavy at all. This morning it was the same. I just went to the bathroom (first time in 4 hours) and I notice the blood on my pad was completely black (not like a blood clot texture either) just very dry and very dark. Not to be graphic or anything, but it looked like poop. When I wiped it was a dark red/brown color, but I'm worried as to why it was that dark on my pad. Please answer and once again sorry for the gross factor here.
also I should probably add that I am definitely not pregnant. My boyfriend and I had sex for the first time 3 months ago, I did not get pregnant, and then decided to take the birth control for future use. I have not had sex since.
Unless you have other signs of an infection (pain, foul smell even with your clothes on, etc) I wouldn't worry. It's probably just dried up blood tissue.
When you're first on the pill it might take a couple of months for your cycle to be normal. Also, loestrin is known to decrease your period. Don't be surprised if you get really light periods for a while and/or spotting in between.